Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Hi ladies! Question about sexual excitement while on an antidepressant? adult content

I know that antidepressants effect a lot of people this way, so I'm hoping that someone will have tips! I had to go back on the medication about 2 weeks ago, & I'm already noticing it's much harder for me to orgasm. This happens every time I'm on an antidepressant. Any tips, ladies? (BTW, it's just me, no partner involved) Thanks!

 
KA91

Asked by KA91 at 3:21 PM on Nov. 8, 2012 in Health

Level 25 (22,129 Credits)
This question is closed.
Answers (3)
  • Anti depressants contain serotonin which is an inhibitor. They put sex addicts on the same medications to curb impulsive behavior, so when you give it to a regular person, your sex drive goes down the tubes, Your libido gets lost and it can become very hard to reach orgasm.
    2 things will help:
    1) a clitoral stimulant/ vasodilator- draws blood to the genitals (mainly the clitoris) making it erect, stimulating the nerve endings, and therefore less work to get to orgasm.
    2) pheromones- naturally reduces the amount of the inhibitor serotonin in your brain, therefore allowing you to respond sexually the way nature intended.

    PartyGalAnne

    Answer by PartyGalAnne at 4:42 PM on Nov. 8, 2012

  • It's a bad side effect. I was on Wellbutrin as well as an SSRI to counter the effects. It's almost like I had to teach myself how to enjoy sex all over again. I don't take anything anymore but I remember,
    Izsarejman

    Answer by Izsarejman at 4:27 PM on Nov. 8, 2012

  • Yeah, this is really a significant issue with antidepressant medications. There are limited things you can try (timing your activity hours from the time you take the pill when the amount in your system is much lower) but really, it's usually a matter of coming to terms with the idea that your sex life is going to be different while you're managing your depression.
    Mrs_Prissy

    Answer by Mrs_Prissy at 3:27 PM on Nov. 8, 2012

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN